Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Problem of Universals. A Symposium by I. M. Bocheński; A. Church; N. Goodman

Reviewed Work: The Problem of Universals. A Symposium by I. M. Bocheński, A. Church, N. Goodman
Review by: Jerzy Kmita
Studia Logica: An International Journal for Symbolic Logic
T. 11 (1961), pp. 233-235
Published by: Springer
Stable URL: http://www.jstor.org/stable/20013676
Page Count: 3

You can always find the topics here!

Topics: Jokes, Platonism, Ales
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235